Sharp sufficient conditions for oscillation of second-order general noncanonical difference equations

Downloads

Abstract

We derive new oscillation conditions for the second-order noncanonical difference equation with deviating argument of the form
Δ(r(ξ)(Δx(ξ))γ)+q(ξ)xδ(ξ+κ)=0;ξξ0,
where $\gamma$ and $\delta$ are quotients of odd positive integers and $\kappa$ is an integer. Examples are provided to illustrate our established results.

Keywords:

Oscillation, nonoscillation, second-order, canonical, noncanonical, delay, advanced, difference equations

Mathematics Subject Classification:

Mathematics
  • P. Gopalakrishnan Department of Mathematics, Mahendra Arts & Science College (Autonomous), Kalipatti-637501, Tamil Nadu, India.
  • A. Murugesan Department of Mathematics, Government Arts College (Autonomous)-636007, Tamil Nadu, India.
  • Pages: 1141-1146
  • Date Published: 01-01-2021
  • Vol. 9 No. 01 (2021): Malaya Journal of Matematik (MJM)

R. P. Agarwal and P. J. Y. Wong, Advanced topics in difference equations, Kluwer, Dodrecht, (1997).

R. P. Agarwal, S. R. Grace, and D. O'Regan, Oscillation Theory for Difference and Functional Difference Equations, Springer Science & Business Media: Berlin/Heidelberg, Germany, (2013).

B. Baculikova, Oscillatory behavior of the second-order general noncanonical differential equations, Appl. Math. Lett., 104(106224)(2020).

E. Chandrasekaran, George E. Chatzarakis, G. Palani, E. Thandapani, Oscillation Criteria for advanced difference equations of second order, Appl. Math. Comput., $372(2020) 124963$.

S. S. Cheng and Y. Z. Lin, Complete characterizations of an oscillatory neutral difference equation, J. Math. Anal. Appl., 221(1998) 73-91.

P. Dinakar, S. Selvarangam and E. Thandapani, New Oscillation conditions for second order half-linear advanced difference equations, International Journal of Mathematical Engineering and Management Sciences, 4(6)(2019), $1459-1470$.

S. R. Grace and J. Alzabut, Oscillation results for nonlinear second order difference equations with mixed neutral terms, Adv. Difference Equ., (2020) 2020:8.

I81 I. Gyori and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, Clarendon Press, Oxford, (1991).

D. L. Jagerman, Difference Equations with Applications to Queues, Marcel Dekker, Inc., (2000).

W. T. $mathrm{Li}$ and S. S. Cheng, Oscillation criteria for a nonlinear difference equation, Computers Math. Applic., $mathbf{3 6 ( 8 ) ( 1 9 9 8 ) , 8 7 - 9 4 .}$

W. T. Li, Oscillation Theorem for second order nonlinear difference equations, Math. Comput. Modelling, 31(2000) $71-79$

A. Murugesan and K. Ammamuthu, Sufficient conditions for oscillation of second order neutral advanced difference equations, Int. J. Pure Appl. Math., 98(1)(2015), $145-156$.

A. Murugesan, P.Gopalakrishnan and C. Jayakumar, Oscillation conditions of the second order noncanonical difference equations, J. Math. Computer Sci., (accepted).

R. E. Mickens, Difference Equations, Theory, Applications and Advanced Topics, CRC Press, Newyork, (2015).

M. Peng, Q. Xu, L. Huang and W. Ge, Asymptotic and oscillatory behavior of solutions of certain second-order nonlinear difference equations, Computers Math. Applic., 37(1999), 9-18.

R. N. Rath, S. Padhi and B. L. S. Baric, Oscillatory and asymptotic behaviour of a homogenous neutral delay difference equation of second order, Academia Sinica (New series), $3(2008)$ 453-467.

S. H. Saker, Oscillation of second order nonlinear delay difference equations, Bull. Korean Math. Soc., 40(3), $489-501,(2003)$

E. Thandapani, I. Gyori and B. S. Lalli, An application of discrete inequality to second order nonlinear oscillation, J. Math. Anal. Appl, 186(1994), 200-208.

Zhang and Q. Li, Oscillation theorems for second-order advanced functional difference equations, Computers Math. Applic., 36(6)(1998), 11-18.

Metrics

PDF views
31
Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20267.0
|

Published

01-01-2021

How to Cite

P. Gopalakrishnan, and A. Murugesan. “Sharp Sufficient Conditions for Oscillation of Second-Order General Noncanonical Difference Equations”. Malaya Journal of Matematik, vol. 9, no. 01, Jan. 2021, pp. 1141-6, https://www.malayajournal.org/index.php/mjm/article/view/1238.